# SDR DALA2020021901246

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED LONGERON 2RH ON STA 1475 AT AFT ACCESSORY COMPARTMENT (CAT) SUMMARY OF NRC S/N 00785: LONGERON WAS REPAIRED PER ER/A 564080- 14MA REV. ORIG. SECTION II. PERFORM SECTION III INSPECTION EVERY 3000 CYCLES AFTER THIS REPAIR. PER ER/A 564080-14MA REV. ORIGINAL SECTION II STEP 7. PERFORM A DETAILED VISUAL INSPECTION OF THE L2R SPLICE REPAIR INSTALLED PER THIS ERA LOCATED AT STA 1463 TO ENSURE NO NEW DAMAGE EXISTS. PER ER/A 564080-14MA REV. ORIGINAL SECTION III: REPEAT INSPECTION. ASSOCIATED ER/A 00-564080 ADDED FOR AC 9208 LOG-PAGE UPDATED (1495632)
